MathSciNet Relay Station
MathSciNet bibliographic data
MR1969206 (2004j:42005) 42B15 (44A12 58D15)
Tao, Terence; Wright, James $L\sp p$ improving bounds for averages along curves. J. Amer. Math. Soc. 16 (2003), no. 3, 605–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement